Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Albuquerque, NM

July 19, 2014Los Alamos County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2014, 1:05 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2014, 1:05 PM MDT (19:05 UTC)
Expired
Jul 19, 2014, 3:00 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 85 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 2:00 PM MDTFLASH FLOODBandelier Natl Monument, NM6 FEET OF WATER FLOWING THROUGH CHANNEL AND OVER FOOTBRIDGE AT BANDELIER. WATER OUT OF BANKS BUT NOT ALL THE WAY TO PARKING AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WGUS55 KABQ 191905
FFWABQ
NMC028-043-192100-
/O.NEW.KABQ.FF.W.0017.140719T1905Z-140719T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT SAT JUL 19 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHEAST SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 300 PM MDT

* AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES WEST OF FRIJOLES...OR
  ABOUT 7 MILES SOUTHWEST OF LOS ALAMOS. THE STORM PRODUCING VERY
  HEAVY RAIN WAS NEARLY STATIONARY.

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
  CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS BURN AREA.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3591 10649 3582 10619 3572 10629 3576 10649

$$



43
1 follow-up statement
135 
WGUS75 KABQ 191954
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT SAT JUL 19 2014

NMC028-043-192100-
/O.CON.KABQ.FF.W.0017.000000T0000Z-140719T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS NM-SANDOVAL NM-
154 PM MDT SAT JUL 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR EAST
CENTRAL SANDOVAL AND SOUTHERN LOS ALAMOS COUNTIES...

AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN 9 MILES NORTHWEST OF 
FRIJOLES...OR NEAR LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN 
WAS NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS BURN AREA.
THE UPPER STREAM GAGE ON FRIJOLES CANYON INDICATED A NEARLY 4 FOOT 
RISE IN WATER FLOW. VISITORS AND STAFF...IF POSSIBLE...AT BANDALIER 
NATIONAL MONUMENT AND ESPECIALLY IN THE IMMEDIATE VICINITY OF 
FRIJOLES CANYON SHOULD SEEK HIGHER GROUND IMMEDIATELY.   

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3591 10649 3582 10619 3572 10629 3576 10649

$$

43

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 12:03 PM MDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 19, 12:03 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT SAT JUL 19 2014

.AVIATION...
18Z TAF CYCLE
IT WILL BE HARD TO RULE OUT STORMS ANYWHERE TODAY...BUT KFMN AND
POINTS E OF KROW APPEAR TO HAVE THE SMALLEST CHANCES. WITH THE MID
LEVEL HIGH ROUGHLY CENTERED OVER KTCS CELLS SHOULD DRIFT SLOWLY
E TODAY...EXCEPT FOR SOME MOVING N OVER THE SW MTS AND SE MOVING
STORMS E OF THE CENTRAL MT CHAIN. PERTURBATIONS IN NW FLOW ALOFT
SHOULD FAVOR THE SANGRE DE CRISTOS AND NE AREAS FOR SCATTERED
CONVECTION THIS AFTN AND EVENING. MODELS SUGGEST LOW CLOUDS WILL
RETURN LATE TONIGHT INTO THE EARLY MORNING SUNDAY MAINLY E OF A
LINE FROM KROW TO KTCC. MVFR LOCATIONS WILL BE POSSIBLE AT THESE
TAF SITES...ESPECIALLY KROW.

44

&&

.PREV DISCUSSION...342 AM MDT SAT JUL 19 2014...
.SYNOPSIS...
A SLIGHT UPTICK IN AFTERNOON AND EVENING THUNDERSTORMS ACTIVITY IS
EXPECTED TODAY AND MORESO ON SUNDAY. THUNDERSTORM ACTIVITY WILL
TREND DOWNWARD OVER NORTHWEST NM MONDAY AS DRIER AIR FROM THE WEST
MOVES IN THERE. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL
AVERAGES AND WITH RELATIVELY HIGH HUMIDITY LEVELS...IT WILL MAKE
IT FEEL QUITE HOT AT MOST LOWER ELEVATION LOCATIONS THIS WEEKEND
INTO NEXT WEEK. STRONG HIGH PRESSURE MOVES LITTLE THROUGH THE WEEK
AND WITH NO STRONG MOISTURE INFLUX....EXPECT BELOW AVERAGE CROPS
OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY AND THURSDAY
WITH A POSSIBLE INCREASE IN STORM ACTIVITY FRIDAY THROUGH THE
WEEKEND.

&&

.DISCUSSION...
UPPER HIGH CENTER OVER SW NEW MEXICO EARLY THIS MORNING. THIS HIGH
WILL GRADUALLY STRENGTHEN DURING THE NEXT SEVERAL DAYS...RESULTING
IN TEMPERATURES 5 TO 10 DEGREES ABOVE SEASONAL AVERAGES MOST
LOCATIONS FOR MID JULY. STRONG AND MOIST LOW LEVEL ELY PUSH INTO
THE MIDDLE RIO GRANDE VALLEY THIS MORNING WILL INCREASE CHANCES
FOR AFTERNOON THUNDERSTORMS SOMEWHAT TODAY AS WEST-NW STEERING
FLOW ALOFT SHOULD SEND ANY STORMS THAT DEVELOP TO OUR WEST TOWARD
THE VALLEY. ELSEWHERE...MOUNTAINS AND NE HIGHLANDS...NE AND EAST-
CENTRAL PLAINS FAVORED FOR AFTERNOON AND EVENING CONVECTION. A FEW
STRONG STORMS ARE POSSIBLE FROM THE NE HIGHLANDS EAST AND SE OVER
THE PLAINS AS WIND SHEAR PROFILES FAVORABLE TO HELP STORMS BECOME
ORGANIZED.

MODELS REMAIN IN VERY GOOD AGREEMENT THAT THE UPPER HIGH WILL SHIFT
EASTWARD TO SERN NM SUNDAY...ALLOWING MID AND UPPER LEVEL MONSOON
MOISTURE TO SEEP UP FROM THE SOUTHWEST. ADDITIONALLY...CONVERGING
SOUTHERLY WINDS OUT ON THE ERN PLAINS WILL RESULT IN ANOTHER
ACTIVE DAY THERE. ALTHOUGH MORE MOISTURE WILL ALLOW FOR A MORE
ACTIVE CROP OF CONVECTION SUNDAY AFTERNOON...IT MAY BE QUITE THE
CHALLENGE TO GET THEM TO MOVE MUCH WITH STEERING WINDS LESS THAN
5KTS. LOWER ELEVATIONS WEST OF THE CENTRAL MOUNTAIN CHAIN WILL
HAVE TO RELY ON COLLIDING OUTFLOW BOUNDARIES.

UPPER HIGH ELONGATES AND FOLDS OVER SOMEWHAT MONDAY...ALLOWING
DRIER AIR TO WORK INTO FAR NW AND NORTH-CENTRAL NM. MOISTURE
PLUME/THETA-E RIDGE AXIS WILL SHIFT FROM THE SW MOUNTAINS NEWD TO
THE EAST-CENTRAL AND NE PLAINS.

UPPER HIGH STRENGTHENS FURTHER TUESDAY BUT GFS AND ECMWF BOTH
SHOW SELY OR SLY FLOW AT 700MB TRANSPORTING IN SOME MID LEVEL
MOISTURE. MODELS SUGGESTING THAT ENOUGH PWAT/MOISTURE WILL BE IN
PLACE TO COMBINE WITH DAYTIME HEATING TO OVERCOME THE RELATIVELY
WARM AIR ALOFT ASSOCIATED WITH THE STRONG UPPER HIGH (~600 DAM) TO
ALLOW FOR SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DRIER
UPPER LEVEL AIR FROM THE EAST IS EXPECTED TO LIMIT THUNDERSTORMS
OVER EASTERN AND CENTRAL AREAS...CONFINING STORMS TO THE NORTHERN
MOUNTAINS AND FAR WRN AND NWRN NM WEDNESDAY AND THURSDAY. GFS AND
ECMWF BOTH SUGGEST A SLIGHT UPTICK IN CONVECTION IS POSSIBLE
FRIDAY/SATURDAY AND MORESO SUNDAY AS A BACKDOOR FRONT MAY GET INTO
THE MIX.

33

&&

.FIRE WEATHER...
A SHORT TERM WARMING TREND WAS TO BE ACCOMPANIED BY A DRYING
TREND...BUT NOW LOOKS TO BE A MOISTENING ONE THROUGH THE WEEKEND.
PWATS HAVE DEFINITELY BOTTOMED NOW AND WILL TREND UP THROUGH SUNDAY
TO SLIGHTLY ABOVE NORMAL THANKS TO A WEAK MONSOONAL PLUME AND LOW
LAYER MOISTURE CURRENTLY MAKING WESTWARD PROGRESS THROUGH THE
CENTRAL MOUNTAIN CHAIN. AT MIDNIGHT THE SURFACE DEWPOINT WAS 47 HERE
AT KABQ AND IS UP TO 59 AS OF 230 AM. LOOK FOR AN UPTICK IN WETTING
RAINS THROUGH THE WEEKEND...MOST NOTABLE CENTRAL AND WEST COMPARED
TO THE PAST COUPLE OF DAYS.

DRY AIR OVER THE FAR EASTERN PACIFIC IS SET TO MOVE INLAND ACROSS AZ
AND INTO FAR WESTERN NEW MEXICO EARLY NEXT WEEK AS THE UPPER HIGH
SHIFT AS TAD FURTHER EAST AND THE RIDGE AXIS BECOMES ORIENTED FROM
SW TO NE. AT THE SAME TIME...PRESSURE HEIGHTS WILL BE INCREASING AS
THE UPPER HIGH STRENGTHENS. LOOK FOR A WARMING/DRYING TREND
MON/TUE...WITH TEMPERATURES TRENDING TO WELL ABOVE NORMAL ON BOTH
THE MAXS AND MINS. HAINES INDICES WILL TREND UP DURING THIS PERIOD
AS WELL AND BE 5S ACROSS MUCH OF THE AREA WITH 6S SHOWING UP ACROSS
THE NORTHWEST QUARTER OF THE FORECAST AREA.

BEYOND TUESDAY...THE UPPER HIGH WILL CONTINUE TO DOMINATE AND BE
CENTERED OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO. THE GFS
ENSEMBLE MEAN 500MB HEIGHTS FOR 12Z WEDNESDAY ARE +2 TO +3 STANDARD
DEVIATIONS ABOVE NORMAL FOR THE ENTIRE STATE. WE'RE STILL
ANTICIPATING SUFFICIENT MOISTURE FOR DAILY ROUNDS OF
THUNDERSTORMS...BUT NOT MUCH OF A WETTING RAIN FOOTPRINT. LOOK FOR
THIS TO CONTINUE THROUGH AT LEAST THE END OF NEXT WEEK BEFORE ANY
APPRECIABLE CHANGE.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 19, 5:18 AM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT SAT JUL 19 2014

NMZ501>540-201130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

RAINFALL FROM STRONGER STORMS WILL ONCE AGAIN HAVE THE POTENTIAL
TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY
FOR LOCATIONS IN THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST-
CENTRAL PLAINS. SMALL HAIL AND STRONG GUSTY WINDS WILL BE POSSIBLE
WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM COVERAGE WILL INCREASE SOMEWHAT SUNDAY. ISOLATED
STRONG STORMS WILL BRING SOME RISK OF HEAVY DOWNPOURS AND LOCAL
FLASH FLOODING...HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Local storm report, Jul 19, 9:25 AM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
925 AM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      3 N CAPULIN             36.78N 103.99W
07/18/2014                   UNION              NM   OTHER FEDERAL

            INTENSE RAINFALL CAUSED MUDSLIDE OVER VOLCANO ROAD AT
            CAPULIN VOLCANO NATIONAL MONUMENT. CLOSED FOR DEBRIS
            REMOVAL THROUGH THE 19TH.

&&

EVENT NUMBER ABQ1401115

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:20 PM MDTSevere Thunderstorm WarningABQSan Miguel28 min
Jul 18, 7:27 PM MDTSpecial Weather StatementABQColfax33 min
Jul 18, 7:37 PM MDTAreal Flood AdvisoryABQColfax, Mora83 min
Jul 18, 7:50 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora40 min
Jul 18, 8:10 PM MDTAreal Flood AdvisoryABQColfax, Mora, Union2 hr
Jul 18, 8:13 PM MDTSevere Thunderstorm WarningABQColfax, Union32 min
Jul 18, 8:31 PM MDTSevere Thunderstorm WarningABQColfax, Harding44 min
Jul 18, 8:51 PM MDTSpecial Weather StatementABQMora24 min
Jul 18, 8:52 PM MDTAreal Flood AdvisoryABQMora, San Miguel113 min
Jul 18, 9:16 PM MDTSpecial Weather StatementABQHarding29 min
Jul 18, 9:31 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel119 min
Jul 18, 9:45 PM MDTSpecial Weather StatementABQHarding, San Miguel30 min
Jul 18, 10:19 PM MDTSpecial Weather StatementABQSan Miguel26 min
Jul 18, 10:24 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, San Miguel111 min
Jul 18, 11:37 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel113 min
Jul 19, 12:30 AM MDTSpecial Weather StatementABQDe Baca30 min
Jul 19, 12:49 AM MDTSpecial Weather StatementABQGuadalupe41 min
Jul 19, 12:20 PM MDTAreal Flood AdvisoryABQLincoln115 min
Jul 19, 1:21 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan114 min
Jul 19, 1:33 PM MDTSpecial Weather StatementABQSan Miguel42 min
Jul 19, 1:46 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Jul 19, 2:04 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 19, 2:26 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 19, 2:31 PM MDTSevere Thunderstorm WarningABQGuadalupe44 min
Jul 19, 3:13 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe3 hr
Jul 19, 3:18 PM MDTSevere Thunderstorm WarningABQGuadalupe57 min
Jul 19, 3:30 PM MDTSpecial Weather StatementABQTaos45 min
Jul 19, 4:08 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe52 min
Jul 19, 4:30 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Jul 19, 4:53 PM MDTSpecial Weather StatementABQUnion52 min
Jul 19, 5:02 PM MDTSevere Thunderstorm WarningABQDe Baca43 min
Jul 19, 5:07 PM MDTSpecial Weather StatementABQLincoln53 min
Jul 19, 5:47 PM MDTSpecial Weather StatementABQDe Baca43 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.